# SDR SWAA2021090295370

- Difficulty date: July 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #4 RIB 2ND STIFFNER CRACKED ; / [01] TRIMMED OUT L/H HORIZ STAB #4 RIB 2ND STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [02] TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 2ND STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [03] VERIFIED TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 2ND STIFFENER; [04] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C:166317; [05] PERFORMED ROTO INSP ON 4EA OPEN HOLES AT REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED NORTEC 600 B/C:166317; [06] DRILLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-05-0G-0; [07] VERIFIED DRILLED REPAIR ANGLE; STIFFENER AND SHIMS. OK TO TREAT/PRIME; [08] TREATED AND PRIMED REWORKED AREAS AND HOLES AS PER B737-700 AMM 51-21-41-370-803 & 51-21-72-370-804; [09] VERIFIED TREATED AND PRIMED REWORKED AREAS AND HOLES. OK TO INSTALL; [10] INSTALLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-02-0G-0 & 55-10-09-2R-4. FIG 202 & SOUTHWEST DRAWING 55100003. REV.B;[14] ACCOMPLISHED REPAIR ON L/H STAB NO. 4 RIB 2ND STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4. SRM 51-40-02-0G-0. DWG 55100003.
